Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 28, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Apr 4, 2014, 5:33 AM CDT for 6 counties in Tennessee. It was in force for 57 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2014, 5:33 AM CDT (10:33 UTC)
- Expired
- Apr 4, 2014, 6:30 AM CDT
- In force
- 57 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Davidson County, TN, Rutherford County, TN, Smith County, TN, Sumner County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 5 km from the middle of the area, began a volume at 10:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 6:11 AM CDT | TSTM WND DMG | 1 N Smyrna, TN | AN NWS STORM SURVEY TEAM DETERMINED THAT THE ROOF BLOWN OFF A BP GAS STATION AND CAR WASH IN NORTHERN SMYRNA WAS CAUSED BY 80 MPH STRAIGHT LINE WINDS. |
| Apr 4, 6:11 AM CDT | TSTM WND DMG | 1 N Smyrna, TN | THE ROOF WAS BLOWN OFF A BP GAS STATION AND CAR WASH IN NORTHERN SMYRNA. |
| Apr 4, 6:20 AM CDT | TSTM WND DMG | 1 W Walterhill, TN | SPOTTER REPORTED ONE UPROOTED TREE AND SEVERAL SNAPPED TREES ALONG WITH DAMAGED CARPORTS AT CENTRAL VALLEY RD AND WEBB LANE. |
| Apr 4, 6:26 AM CDT | TSTM WND DMG | Walterhill, TN | TELEPHONE POLES SNAPPED AT THE 1400 BLOCK OF WEST JEFFERSON PIKE IN WALTERHILL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 2:52 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 10.6 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 999 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 1348 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 236 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 6.8
The text
As transmitted, in the capitals the NWS used until 2016.
105
WUUS54 KOHX 041033
SVROHX
TNC037-149-159-165-187-189-041130-
/O.NEW.KOHX.SV.W.0028.140404T1033Z-140404T1130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
533 AM CDT FRI APR 4 2014
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
SOUTHWESTERN SMITH COUNTY IN MIDDLE TENNESSEE...
SOUTHWESTERN SUMNER COUNTY IN MIDDLE TENNESSEE...
WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
WILSON COUNTY IN MIDDLE TENNESSEE...
DAVIDSON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 630 AM CDT
* AT 529 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH...ALONG WITH DANGEROUS CLOUD TO
GROUND LIGHTNING STRIKES. THE STORM WAS NEAR FAIRVIEW...MOVING NORTHEAST
AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
FRANKLIN...NASHVILLE...MURFREESBORO...LEBANON...GALLATIN...
BELLEVUE...BRENTWOOD...FOREST HILLS...BELLE MEADE...OAK HILL...
NOLENSVILLE AND ANTIOCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS SEVERE
THUNDERSTORM. MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM FRIDAY MORNING FOR
CENTRAL TENNESSEE.
&&
LAT...LON 3642 8627 3630 8627 3635 8623 3629 8613
3634 8610 3625 8594 3564 8646 3569 8652
3570 8659 3597 8716 3605 8710 3605 8704
3619 8699 3637 8684 3636 8684 3636 8679
3642 8675 3641 8669 3659 8659
TIME...MOT...LOC 1032Z 233DEG 41KT 3587 8704
$$
FORECASTER:BOYD1 follow-up statement
886
WWUS54 KOHX 041109
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
609 AM CDT FRI APR 4 2014
TNC037-165-041118-
/O.CAN.KOHX.SV.W.0028.000000T0000Z-140404T1130Z/
SUMNER TN-DAVIDSON TN-
609 AM CDT FRI APR 4 2014
...THE SEVERE THUNDERSTORM WARNING FOR DAVIDSON AND SOUTHWESTERN
SUMNER COUNTIES IS CANCELLED...
THE AREA OF SEVERE STORMS HAS MOVED OUT OF THE AREA. STORMS ARE
STILL PRESENT IN THE AREA THAT MAY CONTINUE TO RESULT IN HEAVY
RAINFALL AND SOME CLOUD TO GROUND LIGHTNING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FRIDAY MORNING
FOR CENTRAL TENNESSEE.
LAT...LON 3629 8613 3633 8608 3625 8594 3564 8646
3569 8652 3570 8659 3578 8675 3598 8665
3598 8661 3600 8662 3604 8656 3609 8654
3606 8652 3613 8653 3616 8656 3630 8625
3635 8623
TIME...MOT...LOC 1108Z 233DEG 41KT 3602 8655
$$
TNC149-159-187-189-041130-
/O.CON.KOHX.SV.W.0028.000000T0000Z-140404T1130Z/
RUTHERFORD TN-SMITH TN-WILLIAMSON TN-WILSON TN-
609 AM CDT FRI APR 4 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR WILSON...SOUTHEASTERN WILLIAMSON...SOUTHWESTERN SMITH AND
RUTHERFORD COUNTIES...
AT 606 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR LA VERGNE...MOVING NORTHEAST AT
45 MPH.
LOCATIONS IMPACTED INCLUDE...
LEBANON...WALTERHILL...RURAL HILL...BELINDA CITY...WATERTOWN...
LASCASSAS...GLADEVILLE...CEDARS OF LEBANON STATE PARK...TUCKERS
CROSSROADS...DICKERSON CHAPEL RECREATION AREA AND SOUTH CARTHAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FRIDAY MORNING
FOR CENTRAL TENNESSEE.
&&
LAT...LON 3629 8613 3633 8608 3625 8594 3564 8646
3569 8652 3570 8659 3578 8675 3598 8665
3598 8661 3600 8662 3604 8656 3609 8654
3606 8652 3613 8653 3616 8656 3630 8625
3635 8623
TIME...MOT...LOC 1108Z 233DEG 41KT 3602 8655
$$
TB12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 3:53 AM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Apr 4, 3:53 AM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 353 AM CDT FRI APR 4 2014 .DISCUSSION... LINE OF STORMS CONTINUES TO PUSH EAST THIS MORNING AHEAD OF APPROACHING COLD FRONT. SFC LOW NOW WELL UP IN THE UPPER MID-WEST BUT JUICIER AIR/BETTER INSTABILITY HOLDING DOWN ACROSS NORTH/CENTRAL MS. LINE NOW BASICALLY IN TWO SEGMENTS AND AREA OF CONCERN LARGELY WITH STRONG/SEVERE STORMS NORTHERN MS/SOUTHWEST TN. THERMODYNAMIC STRUCTURE SUCH THAT INSTABILITY/LAPSE RATES ACROSS THE MID-STATE EXPECTED TO BECOME MORE FAVORABLE TOWARD 12Z....LEAVING REASONABLY GOOD CHANCE FOR SEVERE STORMS...ESPECIALLY SOUTH/EAST WHERE SOUTHERN SEGMENT EXPECTED TO BUILD SLOWLY NORTH. LATEST IMAGES SHOWING PRETTY GOOD MCV TN/MS BORDER VICINITY WHERE ML JET STREAK PUNCHING IN BUT THIS FEATURE HAS SHOWN SIGNS OF WEAKENING LAST 30 MINUTES AS LINE INTENSIFIES FURTHER SOUTH. COLD FRONT EXPECTED TO BE EAST OF NASHVILLE BY 18Z...THEN OFF THE PLATEAU BEFORE 00Z. STRONG/SEVERE STORMS EXPECTED TO WEAKEN BY MIDDAY AS FRONT EXITS. SFC/LL HIGH SETS UP LATER TONIGHT AND HOLDS THROUGH SAT NIGHT BUT INCOMING ML/UL TROUGH EXPECTED TO SPIN UP SFC LOW ACROSS THE WESTERN GULF...WHICH RIDES UP AXIS RAPIDLY INTO THE MID-STATE LATE SUNDAY NIGHT. SCT SHOWERS LIKELY TO DEVELOP SUNDAY AFTERNOON...WITH RAIN/STORMS FILLING IN SUN NIGHT THROUGH MOST OF MON. ISO-SCT SHOWERS WILL STAY INTO THE PICTURE INTO EARLY WED AS STRONG UPPER JET CARVES OUT DEEP TROUGH WHICH TAKES UNTIL LATE WED TO MOVE OFF THE ATLANTIC COAST. DRY CONDITIONS ARE EXPECTED LATE WEEK BEHIND EXITING TROUGH AXIS. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 69 41 60 40 / 70 05 0 0 CLARKSVILLE 66 38 58 36 / 50 05 0 0 CROSSVILLE 68 37 58 37 / 90 05 0 0 COLUMBIA 70 40 61 40 / 60 05 0 10 LAWRENCEBURG 71 41 62 42 / 60 05 0 10 WAVERLY 67 39 60 38 / 40 05 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 07
Hazardous weather outlook, Apr 4, 5:14 AM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 514 AM CDT FRI APR 4 2014 TNZ005>011-023>034-056>066-075-077>080-093>095-051030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 514 AM CDT FRI APR 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ALL OF MIDDLE TENNESSEE...MAINLY THROUGH MIDDAY. THE MAIN THREAT IS DAMAGING STRAIGHT LINE WINDS AND POSSIBLY ISOLATED TORNADOES. THE THREAT SHOULD BE OVER BY NOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN
In the hours before
Special weather statement, Apr 4, 3:20 AM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
320 AM CDT FRI APR 4 2014
TNZ005-006-008-023-040900-
HOUSTON-MONTGOMERY-STEWART-SUMNER-
320 AM CDT FRI APR 4 2014
...SIGNIFICANT WEATHER ADVISORY FOR HOUSTON...MONTGOMERY...STEWART
AND SUMNER COUNTIES...
AT 317 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GUTHRIE TO
SPRINGVILLE...MOVING EAST AT 45 MPH.
SOME LOCATIONS IN THE PATH INCLUDE HOUSTON COUNTY AIRPORT...
WOODLAWN...TENNESSEE RIDGE...CLARKSVILLE...CUMBERLAND CITY...ERIN...
PALMYRA...CUNNINGHAM AND MITCHELLVILLE.
HEAVY RAINFALL AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.
LAT...LON 3666 8785 3664 8785 3663 8785 3665 8712
3655 8665 3664 8656 3665 8642 3654 8663
3664 8711 3646 8712 3642 8715 3639 8723
3631 8730 3634 8751 3621 8754 3624 8795
3632 8796 3644 8806 3656 8803 3668 8807
TB12Special weather statement, Apr 4, 3:46 AM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
346 AM CDT FRI APR 4 2014
TNZ056>058-093>095-040945-
GILES-HICKMAN-LAWRENCE-LEWIS-PERRY-WAYNE-
346 AM CDT FRI APR 4 2014
...SIGNIFICANT WEATHER ADVISORY FOR GILES...HICKMAN...LAWRENCE...
LEWIS...PERRY AND WAYNE COUNTIES...
AT 338 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF STRONG THUNDERSTORMS MOVING THROUGH THE SOUTHERN PART OF
WEST TENNESSEE. THIS ACTIVITY WILL MOVE ACROSS THE TENNESSEE RIVER
AFTER 430 AM CDT THIS MORNING. ALSO...NEWLY DEVELOPED STORMS IN
NORTHWEST ALABAMA WILL MOVE NORTHEAST INTO LAWRENCE AND GILES
COUNTIES DURING THE NEXT HALF HOUR.
WINDS 40 TO 50 MPH WILL BE COMMON WITH POSSIBLE STRONGER GUSTS AND
HAIL.
LAT...LON 3501 8799 3529 8799 3539 8803 3541 8798
3546 8805 3552 8798 3562 8804 3585 8796
3580 8785 3584 8772 3591 8770 3595 8756
3599 8753 3596 8720 3573 8723 3559 8735
3554 8729 3544 8730 3543 8717 3499 8715
BOYDSpecial weather statement, Apr 4, 4:41 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
441 AM CDT FRI APR 4 2014
TNZ023>026-056>061-093>095-041030-
CHEATHAM-DICKSON-GILES-HICKMAN-HOUSTON-HUMPHREYS-LAWRENCE-LEWIS-
MARSHALL-MAURY-PERRY-WAYNE-WILLIAMSON-
441 AM CDT FRI APR 4 2014
...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DICKSON...GILES...
HICKMAN...HOUSTON...HUMPHREYS...LAWRENCE...LEWIS...MARSHALL...
MAURY...PERRY...WAYNE AND WILLIAMSON COUNTIES...
AT 430 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF STRONG THUNDERSTORMS ALONG THE TENNESSEE RIVER FROM
HOLLIDAY SOUTH TO PICKWICK DAM MOVING EAST NORTHEAST AT 60 MPH.
BY 530 AM CDT...THE LINE OF STORMS WILL EXTEND FROM KINGSTON
SPRINGS...TO COLUMBIA TO CORNERSVILLE IN MARSHALL COUNTY.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM ALONG WITH HAIL.
LAT...LON 3501 8799 3539 8803 3541 8798 3546 8805
3551 8798 3573 8804 3592 8793 3596 8803
3613 8792 3635 8798 3637 8766 3631 8730
3646 8712 3641 8705 3615 8699 3602 8705
3599 8703 3603 8696 3525 8678 3499 8684
BOBBY BOYDLocal storm report, Apr 4, 5:09 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
509 AM CDT FRI APR 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 AM TSTM WND DMG 3 NW LINDEN 35.64N 87.88W
04/04/2014 PERRY TN 911 CALL CENTER
TWO TREES REPORTED DOWN ON HWY 438 NEAR PAW PAW ROAD 3
MILES NW OF LINDEN.
&&
EVENT NUMBER OHX1400282
TB12Special weather statement, Apr 4, 5:13 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
513 AM CDT FRI APR 4 2014
TNZ006>008-025>029-057-059>063-075-077>079-095-041100-
BEDFORD-CANNON-CHEATHAM-COFFEE-DAVIDSON-DICKSON-GILES-GRUNDY-HICKMAN-
MARSHALL-MAURY-MONTGOMERY-ROBERTSON-RUTHERFORD-SUMNER-TROUSDALE-
WARREN-WILLIAMSON-WILSON-
513 AM CDT FRI APR 4 2014
...SIGNIFICANT WEATHER ADVISORY FOR BEDFORD...CANNON...CHEATHAM...
COFFEE...DAVIDSON...DICKSON...GILES...GRUNDY...HICKMAN...MARSHALL...
MAURY...MONTGOMERY...ROBERTSON...RUTHERFORD...SUMNER...TROUSDALE...
WARREN...WILLIAMSON AND WILSON COUNTIES...
AT 505 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF STRONG THUNDERSTORMS THAT EXTENDED FROM JUST WEST OF
CLARKSVILLE DOWN THROUGH CENTERVILLE INTO GILES COUNTY. LOOK FOR
WIND GUSTS TO 50 MPH ALONG WITH HAIL AND FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES.
SOME LOCATIONS IN THE PATH INCLUDE EAGLEVILLE...TRIUNE...
NOLENSVILLE...LA VERGNE...SMYRNA...WALTERHILL...RURAL HILL...
GLADEVILLE...CEDARS OF LEBANON STATE PARK...LEBANON...WATERTOWN AND
TUCKERS CROSSROADS.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3499 8721 3543 8721 3544 8730 3566 8733
3564 8740 3652 8762 3666 8665 3665 8621
3649 8622 3644 8609 3601 8604 3584 8588
3523 8569 3522 8588 3539 8628 3532 8642
3537 8659 3526 8682 3499 8684
BOYDLocal storm report, Apr 4, 5:24 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
524 AM CDT FRI APR 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 AM TSTM WND DMG 8 W LINDEN 35.61N 87.99W
04/04/2014 PERRY TN PUBLIC
A TREE WAS REPORTED DOWN ON HWY 412 NEAR BEASLEY ROAD.
THE TREE WAS COMPLETELY BLOCKING THE ROADWAY.
&&
EVENT NUMBER OHX1400283
TB12The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 1:50 AM CDT | Special Weather Statement | OHX | Montgomery, Stewart | 40 min |
| Apr 4, 2:31 AM CDT | Special Weather Statement | OHX | Montgomery, Stewart | 44 min |
| Apr 4, 3:20 AM CDT | Special Weather Statement | OHX | Houston, Montgomery, Stewart | 40 min |
| Apr 4, 3:46 AM CDT | Special Weather Statement | OHX | Hickman, Lawrence, Lewis, Perry, Wayne | 59 min |
| Apr 4, 4:10 AM CDT | Severe Thunderstorm Warning | OHX | Perry, Wayne | 50 min |
| Apr 4, 4:41 AM CDT | Special Weather Statement | OHX | Cheatham, Dickson, Giles, Hickman, Houston, Humphreys and 5 more | 49 min |
| Apr 4, 4:44 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Houston, Humphreys | 61 min |
| Apr 4, 5:13 AM CDT | Special Weather Statement | OHX | Bedford, Cannon, Cheatham, Coffee, Davidson, Dickson and 10 more | 47 min |
| Apr 4, 5:19 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Williamson | 41 min |
| Apr 4, 5:47 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 43 min |
| Apr 4, 6:00 AM CDT | Special Weather Statement | OHX | Bedford, Cannon, Clay, Coffee, Cumberland, DeKalb and 15 more | 60 min |
| Apr 4, 6:11 AM CDT | Tornado Warning | OHX | Cannon, DeKalb, Rutherford, Smith, Wilson | 34 min |
| Apr 4, 6:33 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, DeKalb, Rutherford, Warren and 1 more | 42 min |
| Apr 4, 7:07 AM CDT | Special Weather Statement | OHX | Clay, Cumberland, DeKalb, Fentress, Grundy, Jackson and 6 more | 53 min |
| Apr 4, 7:35 AM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress | 55 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.